# SDR 2003UALA00578

- Difficulty date: July 18, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N380UA
- Make and model: Boeing 737322
- Aircraft serial: 24655
- Aircraft time: 33,897 hours, 23,116 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ABOUT 3 FT FROM DOOR 2L.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED & INSTALLED REPAIR DOUBLER.
